# SDR SWAA2024082212147

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE SERVICE DOOR AT FWD GALLEY AREA 2024-443559<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N:B23272676; DUE DATE: 17-MAR-25.;[02] STEP 4 RADIOMETER TOOL USED PN: XRP -3000; SN: 1753759. DUE DATE: 07-DEC-24;[03] REPAIRED CENTER SCUFF PLATE OF SERVICE DOOR AT FWD GALLEY AREA I. A. W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4. B; STEPS (3) TO (6) AND (8); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED CENTER SCUFF PLATE OF SERVICE DOOR AT FWD GALLEY AREA I. A. W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4. B; STEPS (3) TO (6) AND (8); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
